# SDR N6WA2014101002

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 29,851 hours, 21,230 cycles
- System (JASC): 5240 · Service Doors
- Part: Trim Panel
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE TRIM BROKEN, HARD TO CLOSE.  DEFERRED SERVICE DOOR PULL HANDLE IAW NEF 25-999-1 CAT 1.
